MAUDE Adverse Event Report: LIFE SPINE INC. PROLIFT; INSTALLER

LIFE SPINE INC. PROLIFT; INSTALLER
Catalog Number L151-596
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was state that, "long prolift inserter tip fractured after acge was implanted and surgeon was attempting to disengage the inserter.The broken piece of the tip was sucked into the neptume and confirm to be there and not in the patient by the nurse.".
 
Additional Manufacturer Narrative
Based on the returned device, it is likely that there was an applied force on the distal tang while disengaging the installer from the implant that exceeded the mechanical properties of the distal tip.There may have been an angle within the working space that necessitated the need for torsional force or excessive rocking to remove the installer from the implant after final placement, which could have resulted in an excessive stress load experienced on the installer's distal tang.It is also possible that the distal tangs were not fully splayed prior to instrument removal which would cause material interference and prevent the installer from easily releasing off the implant.

Brand Name
PROLIFT
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE INC.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key23350411
Report Number3004499989-2025-00032
Device Sequence Number7956828
Product Code MAX
UDI-Device Identifier00190837117610
UDI-Public(01)00190837117610(10)CNW20121
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL151-596
Device Lot NumberCNW20121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown